MathSciNet Relay Station
MathSciNet bibliographic data
MR2948428 91B38 (90B30 91B64)
Chen, Bang-Yen Classification of $h$-homogeneous production functions with constant elasticity of substitution. Tamkang J. Math. 43 (2012), no. 2, 321–328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement